# SDR 08FDEA00897

- Difficulty date: March 11, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CARGO DOOR LOWER JAMB WHILE CARRYING OUT HFEC ON NR 3 SPOOL BRACKET BOLT BORE, FOUND ON 1 CRACK ON SUPPORT FITTING BORE HOLE "A". REMOVED AND   REPLACED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
